# SDR UIEA2019121326057

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,164 hours, 23,181 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 80130700
- Part serial: ST87835
- Condition: Low Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PRE-FLIGHT INSPECTION, OXYGEN PRESSURE NOTED AT 617 PSI. ALL FLT DECK MASKS OPS CHECK NOT LEAKING. SUSPECT OXYGEN SYSTEM LEAK, OUTSIDE AIR TEMP 01 C.( REMOVED AND REPLACED CREW O2 BOTTLE IAW B767 AMM 12-15-08 & GMM 3.28.2.  NO LEAKS NOTED ON  ENTIRE SYSTEM.  )
